# SDR EIA2004055

- Difficulty date: July 19, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,120 hours, 19,948 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 160 FRAME STRINGER 6L HAS 1 EA EXISTING ELONGATED HOLE AT STRINGER CLIP LOCATION (APPROX ELONG DIAMETER .350 INCH) STR 6L P/N 65B 14211-13.  REMOVED AND REPLACED STR 6L AT STA 140 TO STA 200 PER B747 SRM 51-30-02 PAGES 2,3,5; FIG 7 PAGE 32.
